Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 24, Issue 2

Issues

A unified approach to convergence rates for ℓ1-regularization and lacking sparsity

Jens Flemming / Bernd Hofmann / Ivan Veselić
Published Online: 2015-10-13 | DOI: https://doi.org/10.1515/jiip-2015-0058

Abstract

In ℓ1-regularization, which is an important tool in signal and image processing, one usually is concerned with signals and images having a sparse representation in some suitable basis, e.g., in a wavelet basis. Many results on convergence and convergence rates of sparse approximate solutions to linear ill-posed problems are known, but rate results for the ℓ1-regularization in case of lacking sparsity had not been published until 2013. In the last two years, however, two articles appeared providing sufficient conditions for convergence rates in case of non-sparse but almost sparse solutions. In the present paper, we suggest a third sufficient condition, which unifies the existing two and, by the way, also incorporates the well-known restricted isometry property.

Keywords: Linear ill-posed problems; Tikhonov-type regularization; sparsity constraints; convergence rates; variational inequalities; restricted isometry property

MSC: 65J20; 47A52; 49N45

About the article

Received: 2015-06-04

Accepted: 2015-09-19

Published Online: 2015-10-13

Published in Print: 2016-04-01


Funding Source: German Research Foundation (DFG)

Award identifier / Grant number: FL 832/1-1, HO 1454/8-2, VE 253/6-1


Citation Information: Journal of Inverse and Ill-posed Problems, Volume 24, Issue 2, Pages 139–148, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip-2015-0058.

Export Citation

© 2016 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Martin Benning and Martin Burger
Acta Numerica, 2018, Volume 27, Page 1
[2]
Thorsten Hohage and Frederic Weidling
SIAM Journal on Numerical Analysis, 2017, Volume 55, Number 2, Page 598
[3]
De-Han Chen, Bernd Hofmann, and Jun Zou
Inverse Problems, 2017, Volume 33, Number 1, Page 015004

Comments (0)

Please log in or register to comment.
Log in